| Model Number |
5001102 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/27/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Quest received the suspect device on 4/4/2023.The sample was tested to determine if there was any leaking from the water or blood side of the heat exchanger.No leaks were found.The complaint condition could not be reproduced.Quest has concluded its investigation.Quest will continue to monitor trends for this complaint condition.
Event or Problem Description
It was reported to quest medical by (b)(6) hospital, stating that there was an alleged potential water to blood leak in the heat exchanger.This was noted after cross-clamp removal.It was confirmed that there were no patient complications.